Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 173, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 22, 2019, 6:09 AM CDT for Brown County, Illinois. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 6:09 AM CDT (11:09 UTC)
- Expired
- Jun 27, 2019, 12:13 PM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Brown County, IL
The radar
The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
986
WGUS43 KLSX 221109
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
609 AM CDT Sat Jun 22 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-231109-
/O.NEW.KLSX.FL.W.0173.190622T1109Z-190627T0936Z/
/RIPI2.2.ER.190622T1100Z.190623T0000Z.190626T0936Z.NO/
609 AM CDT Sat Jun 22 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the La Moine River at Ripley
* until late Wednesday night.
* At 5:45 AM Saturday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
crest near 24.5 feet by this evening. The river is forecast to fall
below flood stage by Wednesday morning.
* Impact: At 24.5 feet...County Road 1600E (Levy Road) is closed just
west of LaGrange Lock Road.
* Impact: At 24.0 feet...Township road, downstream of the gage on the
right bank, begins to flood.
* Impact: At 23.0 feet...Moderate flooding begins. Extensive
cropland is flooded below the gauge near the LaGrange Lock Road
bridge.
* Impact: At 22.0 feet...FLOOD STAGE. Farmland flooding and rural
damages begin.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
La Moine River
Ripley 22.0 21.82 24.3 23.9 23.3 21.8 19.1
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$10 follow-up statements
123
WGUS83 KLSX 230133
FLSLSX
Flood Statement
National Weather Service St Louis MO
833 PM CDT Sat Jun 22 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-240133-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190629T1200Z/
/RIPI2.2.ER.000000T0000Z.190624T1200Z.190628T1200Z.NO/
833 PM CDT Sat Jun 22 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Saturday June 29.
* At 7:45 PM Saturday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 25.0 feet by Monday morning,
then fall below flood stage Friday morning.
* Impact: At 24.5 feet...County Road 1600E (Levy Road) is closed just
west of LaGrange Lock Road.
* Impact: At 24.0 feet...Township road, downstream of the gage on the
right bank, begins to flood.
* Impact: At 23.0 feet...Moderate flooding begins. Extensive
cropland is flooded below the gauge near the LaGrange Lock Road
bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
La Moine River
Ripley 22.0 22.71 25.0 24.9 24.8 24.0 22.0
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$750
WGUS83 KLSX 231524
FLSLSX
Flood Statement
National Weather Service St Louis MO
1024 AM CDT Sun Jun 23 2019
...The flood warning continues for the following rivers in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-241523-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190629T0130Z/
/RIPI2.2.ER.000000T0000Z.190624T0000Z.190628T0130Z.NO/
1024 AM CDT Sun Jun 23 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Friday evening.
* At 9:45 AM Sunday the stage was 23.3 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 23.5 feet by this evening, then
fall below flood stage Thursday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
La Moine River
Ripley 22.0 23.26 23.5 23.4 23.2 22.6 21.2
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$713
WGUS83 KLSX 240210
FLSLSX
Flood Statement
National Weather Service St Louis MO
910 PM CDT Sun Jun 23 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-250209-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190627T2000Z/
/RIPI2.2.ER.000000T0000Z.190624T1200Z.190626T2000Z.NO/
910 PM CDT Sun Jun 23 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Thursday afternoon.
* At 8:45 PM Sunday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 23.6 feet by tomorrow morning,
then fall below flood stage Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
La Moine River
Ripley 22.0 23.41 23.6 23.3 22.4 21.0 18.6
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$795
WGUS83 KLSX 241501
FLSLSX
Flood Statement
National Weather Service St Louis MO
1000 AM CDT Mon Jun 24 2019
...The flood warning continues for the following rivers in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-251459-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190627T2136Z/
/RIPI2.2.ER.000000T0000Z.190624T1800Z.190626T2136Z.NO/
1000 AM CDT Mon Jun 24 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Thursday afternoon.
* At 9:45 AM Monday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 23.8 feet by this afternoon,
then fall below flood stage Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
La Moine River
Ripley 22.0 23.67 23.6 22.7 20.9 17.9 16.7
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$867
WGUS83 KLSX 250210
FLSLSX
Flood Statement
National Weather Service St Louis MO
910 PM CDT Mon Jun 24 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-260210-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0600Z/
/RIPI2.2.ER.000000T0000Z.190625T1200Z.190627T0600Z.NO/
910 PM CDT Mon Jun 24 2019
The Flood Warning continues for
the La Moine River at Ripley
* until late Thursday night.
* At 8:45 PM Monday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 24.0 feet by tomorrow morning,
then fall below flood stage early Thursday morning.
* Impact: At 24.0 feet...Township road, downstream of the gage on the
right bank, begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
La Moine River
Ripley 22.0 23.80 24.0 23.5 21.3 18.3 16.8
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$
ILC051-260210-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0800Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T0800Z.NO/
910 PM CDT Mon Jun 24 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Wednesday night.
* At 8:30 PM Monday the stage was 23.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
Kaskaskia River
Vandalia 18.0 23.16 22.1 16.8 12.4 10.9 10.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$492
WGUS83 KLSX 251430
FLSLSX
Flood Statement
National Weather Service St Louis MO
929 AM CDT Tue Jun 25 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at
Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-261428-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0234Z/
/RIPI2.2.ER.000000T0000Z.190625T0700Z.190627T0234Z.NO/
929 AM CDT Tue Jun 25 2019
The Flood Warning continues for
The La Moine River at Ripley
* Until Wednesday evening.
* At 8:45 AM Tuesday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is currently cresting near 23.8 feet and is forecast to
fall back below flood stage Wednesday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
La Moine River
Ripley 22.0 23.83 23.2 20.9 17.3 15.4 14.9
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$134
WGUS83 KLSX 260105
FLSLSX
Flood Statement
National Weather Service St Louis MO
805 PM CDT Tue Jun 25 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-270104-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0345Z/
/RIPI2.2.ER.000000T0000Z.190625T0700Z.190627T0345Z.NO/
805 PM CDT Tue Jun 25 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Thursday evening.
* At 7:45 PM Tuesday the stage was 23.6 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
La Moine River
Ripley 22.0 23.64 23.4 20.9 17.4 15.5 15.0
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$114
WGUS83 KLSX 261432
FLSLSX
Flood Statement
National Weather Service St Louis MO
932 AM CDT Wed Jun 26 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-271433-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0300Z/
/RIPI2.2.ER.000000T0000Z.190625T0700Z.190627T0300Z.NO/
932 AM CDT Wed Jun 26 2019
The Flood Warning continues for
The La Moine River at Ripley
* Until late this evening.
* At 8:45 AM Wednesday the stage was 23.2 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to fall back below flood stage late this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
La Moine River
Ripley 22.0 23.25 20.7 17.8 15.8 15.1 14.6
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$648
WGUS83 KLSX 270204
FLSLSX
Flood Statement
National Weather Service St Louis MO
904 PM CDT Wed Jun 26 2019
...The flood warning continues for the following river in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-280204-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T1648Z/
/RIPI2.2.ER.000000T0000Z.190625T0700Z.190627T1648Z.NO/
904 PM CDT Wed Jun 26 2019
The Flood Warning continues for
the La Moine River at Ripley
* until Friday morning.
* At 8:45 PM Wednesday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling and will fall below flood
stage by late tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
La Moine River
Ripley 22.0 22.70 22.4 20.2 17.7 16.5 15.5
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$104
WGUS83 KLSX 271713
FLSLSX
Flood Statement
National Weather Service St Louis MO
1213 PM CDT Thu Jun 27 2019
...The flood warning is cancelled for the following rivers in
Illinois...
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-271743-
/O.CAN.KLSX.FL.W.0173.000000T0000Z-190628T1648Z/
/RIPI2.2.ER.000000T0000Z.190625T0700Z.190627T1300Z.NO/
1213 PM CDT Thu Jun 27 2019
The Flood Warning is cancelled for
the La Moine River at Ripley.
* At 11:45 AM Thursday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage at 8:00 AM Thursday.
* The river will continue falling to 20.2 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/28 06/29 06/30 07/01 07/02
La Moine River
Ripley 22.0 21.69 20.2 17.7 16.5 15.5 14.8
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 4:02 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 22, 4:02 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
402 AM CDT Sat Jun 22 2019
.SHORT TERM... (Through Late Tonight)
Issued at 235 AM CDT Sat Jun 22 2019
An MCS was dropping southeastward towards the St Louis metro area
early this morning. Will continue the Flash Flood Watch for parts
of northeast and central MO and west central and southwest IL
until 7 am. This MCS should gradually weaken and drop south-
southeast of our forecast area by noon. Until then there may still
be heavy downpours along with strong wind gusts on the leading
edge convection of the MCS this morning. The cloud cover should
thin out later this morning, and this along with an upper level
ridge over our area and southwesterly surface winds will lead to
warmer high temperatures today. These warm temperatures along with
high humidity will create dangerously high heat indices in the St
Louis metro area. Will continue the Heat Advisory for the St
Louis metro area this afternoon into the early evening. Another
nocturnal MCS may impact parts of our forecast area tonight as the
upper level ridge shifts east of our region with a southwesterly
flow shortwave approaching our area tonight.
GKS
.LONG TERM... (Sunday through Friday)
Issued at 235 AM CDT Sat Jun 22 2019
A nocturnal MCS may be moving through our forecast area Sunday
morning with additional convection likely during the afternoon and
evening as an upper level trough approaches along with an
associated cold front which will move eastward through our
forecast area Sunday night. High temperatures will be slightly
cooler on Sunday due to increased cloud cover, precipitation, and
lowering upper level heights. Most of the convection should shift
east of our forecast area by Monday as the upper level trough
moves east-northeast of our region and the cold front moves east
of our area with slightly cooler and less humid air advecting into
the region. A less active and drier weather pattern is expected
for the upcoming work week. Warmer temperatures are forecast by
Wednesday as an upper level ridge develops over the central US
along with persistent southerly winds.
GKS
&&
.AVIATION... (For the 06z TAFs through 06z Saturday Night)
Issued at 1158 PM CDT Fri Jun 21 2019
Showers and thunderstorms will continue to increase in coverage
for the next 2-3 hours across northern MO and west central IL
impacting KUIN. This activity will move southeast affecting KCOU
and the metro St. Louis terminals overnight, generally in the
08-11z time frame. Flight conditions with the strongest storms and
heavier rainfall will range from MVFR to briefly IFR. By 11z all
of the showers and thunderstorms should have moved into southeast
of the terminals across southeast MO and southern IL. Flight
conditions in the wake of the storms will improve to VFR and
should remain VFR into the early evening.
SPECIFICS FOR KSTL:
Showers and thunderstorms currently across northern MO and west
central IL will continue to organize, and move southeast affecting
KSTL in the 08-11z time frame. Flight conditions with the
strongest storms and heavier rainfall will range from MVFR to
briefly IFR. By 11z all of the showers and thunderstorms should
have moved into southeast of KSTL. Flight conditions in the wake
of the storms will improve to VFR and should remain VFR into the
evening.
Glass
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for Audrain MO-
Boone MO-Callaway MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-
Monroe MO-Montgomery MO-Pike MO-Ralls MO-Saint Charles MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.
Heat Advisory from noon today to 8 PM CDT this evening for Saint
Charles MO-Saint Louis City MO-Saint Louis MO.
IL...Flash Flood Watch until 7 AM CDT this morning for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Montgomery IL-
Pike IL-Saint Clair IL-Washington IL.
Heat Advisory from noon today to 8 PM CDT this evening for
Madison IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Jun 22, 4:54 AM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 454 AM CDT Sat Jun 22 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231000- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 454 AM CDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms today and tonight. Some storms may be severe tonight with damaging winds and large hail the primary threat. In addition, thunderstorms will be capable of heavy rainfall early this morning across parts of northeast and central Missouri and west central and southwest Illinois. Please refer to the Flash Flood Watch product that is in effect for further information. Heat index values are forecast to be near 105 this afternoon for the Saint Louis metro area. Please refer to the Heat Advisory product for further information. Major river flooding is ongoing along parts of the Mississippi and lower Illinois Rivers. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday through Monday. Severe storms are possible Sunday and Sunday night. Major river flooding is forecast to continue along parts of the Mississippi and lower Illinois Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Spotters are also encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. GKS
In the hours before
Special weather statement, Jun 22, 12:44 AM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service St Louis MO
1244 AM CDT Sat Jun 22 2019
MOZ026-220615-
Shelby MO-
1244 AM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 115 AM CDT...
At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving southeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shelbina, Shelbyville, Emden, Hunnewell, Bethel and Leonard.
LAT...LON 3995 9184 3966 9185 3966 9203 3977 9229
3995 9228
TIME...MOT...LOC 0544Z 303DEG 30KT 3985 9213
TillySpecial weather statement, Jun 22, 1:48 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service St Louis MO
148 AM CDT Sat Jun 22 2019
ILZ095>097-MOZ027-035-036-220730-
Brown IL-Adams IL-Pike IL-Marion MO-Pike MO-Ralls MO-
148 AM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR PIKE...EASTERN ADAMS AND BROWN
COUNTIES IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS...SOUTHEASTERN
MARION AND NORTH CENTRAL PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL
230 AM CDT...
At 148 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Point to near Hannibal. Movement was
southeast at 45 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Hannibal, Pittsfield, Louisiana, Quincy Regional Airport, Mount
Sterling, Barry, Griggsville, Camp Point, Payson, New London,
Pleasant Hill, Clayton, Atlas, Fall Creek, Beverly, Pike, Buckhorn,
Adams, La Grange and Kingston.
This includes the following highways...
Interstate 172 near exit 2.
Interstate 72 between exits 4 and 35.
This also includes Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3995 9053 3992 9054 3988 9058 3983 9057
3971 9065 3954 9057 3946 9061 3940 9062
3940 9104 3962 9151 4012 9115
TIME...MOT...LOC 0648Z 295DEG 38KT 4004 9114 3966 9137
TillyThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:55 PM CDT | Special Weather Statement | LSX | Adams | 50 min |
| Jun 22, 1:48 AM CDT | Special Weather Statement | LSX | Adams, Brown, Pike | 42 min |
| Jun 22, 10:02 AM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 22, 3:09 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Pike | 23 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.